# SDR HEEA077554

- Difficulty date: January 4, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,030 hours
- Engine: Allsn 250C30P
- Engine time: 17,890 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 230583299
- Part serial: X511925
- Condition: Failed
- Location: Engine
- Part time: 358 hours, 418 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED DUE TO WHISTLING SOUND AT HOVER AND GRINDING ROAR ON COOL DOWN.  UPON INSPECTION OF TURBINE PARTS NOTED NR 1 WHEEL BLADE FAILURE WITH 1/8 INCH OF BLADE REMAINING FROM BLADE ROOT LEADING EDGE.  BLADE TIPS EXHIBIT TIP DRAG AND FOD DAMAGE. NR 2 NOZZLE 1ST STAGE TIP PATH RUNOUT AT DISASSEMBLY WAS .002 INCHES AND 1ST STAGE WHEEL TIP CLEARANCE IS .014 INCHES ASSEMBLY TIP CLEARANCE WAS .0135 INCHES. PART WILL BE RETURNED TO ROLLS ROYCE FOR FAILURE INVESTIGATION.
